# SDR IPXA2017051717198

- Difficulty date: May 16, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 18,089 hours, 11,215 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: A5210763200000
- Condition: Missing
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: AS-E, L1 DOOR ESCAPE SLIDE SAFETY PIN MISSING.   FLAG PIN REPLACED.
